# SDR DL73S050806

- Difficulty date: December 17, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 61,007 hours, 45,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778556
- Condition: Cracked
- Location: Bs 941 Str 24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 2.7 INCH CRACK AT BS 941, JUST BELOW STR 23R.  INSTALLED DOUBLER PER ER/A 452096-14AD.
